It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-11-2008, 05:34 AM   #1
Senior Veteran
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 594
kindspirit HB Userkindspirit HB User
med changed, now contipation

Anyone have issues with constipation being "hyper"? Orignially diagnosed "hypo", 7.66 in January. Meds were increased up to 88, then found my levels too low last week, .12 I never had these issues, usually the opposite!!!! Have had some pressure and a bit of blood this past week which worried me. But now everything is blocked up. The only thing that's changed was the med decrease down to 50/75, alternating to get in the 60's, and that's only been a couple days. Must be Hashi's rearing it's ugly head???
__________________
Hashi's / Hypo Jan 2008
C 5-6-7 fusion
L-5 s1, discectomy, ddd, o/a, scoliosis
Hysterectomy

 
Old 04-11-2008, 07:10 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: med changed, now contipation

ME! ME! ME!

My Hashi's suffering family members call it scrapnel poop! It is horrid. Just because you blood spikes hyperT.. doesn't mean the diagestive track will cooperate. Often the spike is just a sign of a new batch of thyroid tissue beign sundered by antibodies which results in a flood of T4 to your system. This flood will dissapate in 7-10 days depending on hyperT flux.. and you will be back to the hypoT hades.

Hashi's is a pain in the neck, butt.. and more.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Sponsors Lightbulb
   
Old 04-11-2008, 07:41 AM   #3
Senior Veteran
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 594
kindspirit HB Userkindspirit HB User
Re: med changed, now contipation

Oh boy, Mg, this s..cks. Today I'm having horrid anxiety, adrenalin crap and panic. I actually am looking forward to going more "hypo". I feel so whacked out today, not happy. This hyper stuff is the worst! You say it goes away? I can't believe I dropped so low, these effects didn't start til about 5 wks since I went to the 88mcg. I've been on the decrease since Wednesday, I hope it was enough of a decrease? Afraid to mess around with the amounts, but if this stuff doesn't let up I'm going to do the one wk like you said on 50mcg, then go back to alternating. I never got to talk directly with my endo after the biopsy, just the nurse. He was suppose to call me back, today I called and nurse just sd he said follow up in 4 months, its benign. Urgh, I just wanted to hear him and ask questions. They are sending me my reports, biopsy and us report. The "c" scare has really drained me, I think that has a lot to do with how I'm feeling. I was so relieved finding out I had thyroid issues and thought now with meds all would be fine, so disappointed its taking so long. So got the nodule, feel like heck and have to keep waiting 6 wks to find out if meds are correct. Thanks for listening, tomorrow will be a better day. cj
__________________
Hashi's / Hypo Jan 2008
C 5-6-7 fusion
L-5 s1, discectomy, ddd, o/a, scoliosis
Hysterectomy

 
Old 04-11-2008, 07:58 AM   #4
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: med changed, now contipation

I was on 75 mcgs for... drum roll please.. 5 weeks. Took blood work determined i was adrenal insufficient AND hyperT big time. My main issue was a slight raise in BP and swollen joints. The joint pain was horrid.

I have officially been off the 75 mcgs for 14 days now. I am cold and constipated and getting back to that hypoT state with the occasional hyperT rush in the evenings as my HC wears off. The one thing I do feel is my constant throb and thyroid ache. i forgot what it felt like to have that constant reminder of my pain in the neck. Three weeks with a suppressed thyroid and not a squeak or twinge. Then it started hurting bad and i was hypoT 2 weeks later... hence I am suspecting hashimoto's flare. Now I am going down again. What i did is went on half a 75 mcg tablet for 7 days then came back up to the 50 mcgs. Now I am holding at 50 mcgs and i can feel my blasted thyroid growing again. ARRGGHHH! Sorry I had to get it out and can not scream in my cubby of an office.

Well as to having questions and wanting answers, don't we all? My advice is to call and tell his nurse that you have questions for the MD.. write them down and fax them in. Take your time so that you know you have all your questions formulated and written down. Have the MD call you back or send you a letter answering your questions. You do not have to wait.. only if you want to wait.

Sorry about the poop. Our combined solution.. add lots of fiber and use children's glycerin suppositories to ease our passing. That sounds worse than it is... really it does.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

Last edited by mkgbrook; 04-11-2008 at 07:59 AM.

 
Old 04-11-2008, 10:25 AM   #5
Senior Veteran
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 594
kindspirit HB Userkindspirit HB User
Re: med changed, now contipation

Thanks MG, guess we all just have to ride this thing out. The main thing is staying on top of lab work ups. I took another magnesium (chelated) that does help!!! It's just so annoying never knowing how one will feel? I get uptight making plans for anything in the future, I'm sure that is annoying to the people we put off. I just keep hoping once on meds for awhile things will get better? Most people on here have not been on meds long, so that's a good sign? The happy campers are out and about!! Kudos to you and others' that are raising kids with this!!!
__________________
Hashi's / Hypo Jan 2008
C 5-6-7 fusion
L-5 s1, discectomy, ddd, o/a, scoliosis
Hysterectomy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Diagnosis changed karen82252 Depression 11 03-31-2007 03:30 PM
How has acne changed you as a person? wazzup Acne 24 12-12-2005 05:02 AM
How Has Your Life Changed? lisa_2005 Fibromyalgia 11 07-15-2005 05:42 PM
Changed title? tkgoodspirit Registration/Membership/Site Problems 4 03-07-2005 09:14 PM
Bad breath has changed my personality:Part 2 Godisgood Women's Health 618 01-14-2005 11:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:59 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!